# SDR UPS02838534

- Difficulty date: May 12, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 36560042
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT MLG W/W TRAPEZOID TO WING LOWER OUTBOARD FITTINGS CRACKED.  REMOVED FITTINGS, DRILLED UP AND INSTALLED NEW FITTINGS IAW DAC DWGS 5656229, 3641117 AND 3656004.  REINSTALLED STIFFENER AND ACCESS PNLS IAW DC8 M/M 51-1-20D AND 51-3-0.
